# SDR DALA2019120206996

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1382485) DURING INSPECTION FOUND CRACKED INTERNAL PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT. CRACK ON INTERNAL PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT WAS REPAIRED PER B737-800 SRM 53-10-15 REPAIR 5.
